# SDR MASA200700124

- Difficulty date: February 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 7,481 hours, 5,511 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Door Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2712 LAS - SERVICE DOOR WILL NOT SWING OPEN ALL THE WAY.  MX REPOSIONED TRIM.
